ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

К вопросу об интегральных уравнениях с разрывным оператором

Оганджанян, В. Г. (1968) К вопросу об интегральных уравнениях с разрывным оператором. ՀՍՍՀ ԳԱ Զեկույցներ, 46 (2). pp. 49-54.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2119Kb

Item Type:Article
Additional Information:Խզվող օպերատոր ունեցող ինտեգալ հավասարումների առթիվ։
Uncontrolled Keywords:Օհանջանյան Վ. Գ.
Subjects:Q Science > Q Science (General)
ID Code:2544
Deposited By:NAS Reports
Deposited On:24 Mar 2012 12:02
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page